# SDR COMA0760746

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 31,906 hours, 29,255 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14467102
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5205 - RECEIVED ANTI-ICE WARNING MESSAGE.  RIGHT FUSELAGE SHOWING RED.  MESSAGE CLEARED WHEN SYSTEM SELECTED FF, DID NOT GO INTO STANDBY.  DECLARED EMERGENCY, RETURNED TO CVG, LANDED WITHOUT INCIDENT.  REPAIRED RIGHT NR 2 DUCT (REO601-36-10-002).  NO FURTHER DEFECTS.
